# SDR 9713799301

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM MSP UPON GEAR RETRACTION, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR.  INDICATION WAS NORMAL AFTER WAS RECYCLED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED RIG OF GEAR, SENSOR, AND PERFORMED BITE TEST OF PROXIMITY BOX.  CYCLED GEAR SEVERAL TIMES.  OPERATIONAL CHECK OK.
